# SDR CHQA000457

- Difficulty date: February 8, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N262
- Make and model: Emb EMB-145LR
- Aircraft serial: 145168
- Engine: Cont IO360*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROXIMITY STRIP HAS EXPOSED WIRES ON CONNECTOR AT261BF.  REMOVED AND REPLACED PROXIMITY STRIP LIGHT IAW EMB 145 AMM 33-50-08-4.
